# SDR CALA2020022400481

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 69,035 hours, 24,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24013
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 15.04 IS CRACKED. SPT. 6483800. REMOVED AND REPLACE SHEAR FITTING AT STA 540 RBL 15.04 IAW EC/RA 5714-01075. SSFR REPORT FORM 46-0024 ENTERED BY UAL INSP U241010 02-20-2020 INSPECTION ACCEPTED
